# SDR FDEA201212104274

- Difficulty date: December 10, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,342 hours, 19,634 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, STA 102.1 INBD SIDE ANGLE CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-40-02 AND INSTALLED NEW ANGLE IAW SRM 51-40-02 AND DWG 311N3510 REV C.
